# SDR DL76G060247

- Difficulty date: March 30, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 64,198 hours, 15,137 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fitting
- Part number: 311T21153
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON NAC STA 253.70 FORWARD UPPER SPAR FITTING ASSY BORES WERE FOUND ELONGATED.  HOLES WERE OVERSIZED AND A BUSHING INSTALLED.
